# SDR CALA2017040400808

- Difficulty date: April 4, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N2331U
- Make and model: Boeing 777*
- Aircraft serial: 62642
- Aircraft time: 444 hours, 86 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN OVERHEATS 700 700A WARMING OVEN SMELLS  OF ELECTRIC OVERHEAT. MANUAL OFF AND C B PULLED. RESET CIRCUIT BREAKER. OVEN OPERATORS NORMALLY. NO ADVERSE SMELLS NOTED
